Year: 1988
Journal of Partial Differential Equations, Vol. 1 (1988), Iss. 1 : pp. 53–60
Abstract
A restricted parnmeter identification problem for general variational inequalities is studied using the so-called asymptolic regularization method. Some applications, including the evolution dam problem, are also briefly discussed.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/1988-JPDE-5852
Journal of Partial Differential Equations, Vol. 1 (1988), Iss. 1 : pp. 53–60
Published online: 1988-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8